Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 80, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 29, 2021, 6:54 PM EDT for Chenango County, Cortland County, New York. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2021, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 29, 2021, 7:25 PM EDT
- In force
- 31 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chenango County, NY, Cortland County, NY
The radar
The Binghamton radar (KBGM), 50 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:54 PM EDT | TSTM WND DMG | 1 Nw Truxton, NY | SMALL TREE ACROSS ROADWAY NEAR INTERSECTION OF TRUXTON TULLY ROAD AND FOSTER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 333 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
624
WUUS51 KBGM 292254
SVRBGM
NYC017-023-292345-
/O.NEW.KBGM.SV.W.0080.210629T2254Z-210629T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
654 PM EDT Tue Jun 29 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Northeastern Cortland County in central New York...
Northern Chenango County in central New York...
* Until 745 PM EDT.
* At 653 PM EDT, a severe thunderstorm was located over East Homer,
or 7 miles northeast of Cortland, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE... Law enforcement has received several reports of downed
trees and wires with this storm.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cortland, Norwich, Guilford, Plymouth, North Norwich, Oxford,
Preble, Sherburne, Truxton and Solon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.
&&
LAT...LON 4237 7549 4260 7618 4278 7613 4275 7589
4272 7589 4273 7578 4267 7535
TIME...MOT...LOC 2253Z 284DEG 31KT 4266 7606
HAIL...0.75IN
WIND...60MPH
$$
MWG3 follow-up statements
890
WWUS51 KBGM 292304
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
704 PM EDT Tue Jun 29 2021
NYC017-023-292345-
/O.CON.KBGM.SV.W.0080.000000T0000Z-210629T2345Z/
Cortland NY-Chenango NY-
704 PM EDT Tue Jun 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN CORTLAND AND NORTHERN CHENANGO COUNTIES...
At 703 PM EDT, a severe thunderstorm was located near Taylor, or 12
miles east of Cortland, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Law enforcement has reported trees and wires down with this
storm .
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cortland, Norwich, Guilford, Plymouth, North Norwich, Oxford,
Sherburne, Truxton, Solon and Cincinnatus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
&&
LAT...LON 4237 7549 4260 7618 4272 7607 4273 7591
4272 7589 4273 7578 4267 7535
TIME...MOT...LOC 2303Z 284DEG 31KT 4264 7594
HAIL...1.25IN
WIND...60MPH
$$
MWG621
WWUS51 KBGM 292314
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
714 PM EDT Tue Jun 29 2021
NYC023-292323-
/O.CAN.KBGM.SV.W.0080.000000T0000Z-210629T2345Z/
Cortland NY-
714 PM EDT Tue Jun 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CORTLAND COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4242 7547 4258 7588 4270 7588 4271 7589
4272 7589 4273 7578 4267 7535
TIME...MOT...LOC 2313Z 284DEG 31KT 4262 7582
$$
NYC017-292345-
/O.CON.KBGM.SV.W.0080.000000T0000Z-210629T2345Z/
Chenango NY-
714 PM EDT Tue Jun 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN CHENANGO COUNTY...
At 713 PM EDT, a severe thunderstorm was located over Pitcher, or 16
miles west of Norwich, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Law enforcement has reported downed trees and wires in
several locations.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Norwich, Plymouth, North Norwich, Sherburne, Otselic, Preston,
Pitcher, Pharsalia, Lincklaen and Smyrna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
&&
LAT...LON 4242 7547 4258 7588 4270 7588 4271 7589
4272 7589 4273 7578 4267 7535
TIME...MOT...LOC 2313Z 284DEG 31KT 4262 7582
HAIL...1.25IN
WIND...60MPH
$$
MWG650
WWUS51 KBGM 292325
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
725 PM EDT Tue Jun 29 2021
NYC017-292335-
/O.CAN.KBGM.SV.W.0080.000000T0000Z-210629T2345Z/
Chenango NY-
725 PM EDT Tue Jun 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHENANGO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
LAT...LON 4242 7547 4258 7588 4270 7588 4271 7589
4272 7589 4273 7578 4267 7535
TIME...MOT...LOC 2322Z 284DEG 31KT 4259 7568
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:29 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 29, 4:29 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
429 PM EDT Tue Jun 29 2021
.SYNOPSIS...
Hot and humid weather continues this evening with scattered
strong thunderstorms expected. A cold front will move through on
Wednesday afternoon with additional strong to severe storms
possible. Cooler and more unsettled weather will return to the
region for the end of the work week and holiday weekend.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
400 PM Update
Active summer weather expected through the near term period.
Heat advisories remain in effect through Wednesday evening for
portions of the area. Isolated strong to severe thunderstorms
this evening, with another slight risk for severe weather on
Wednesday. Main threats will be isolated damaging winds, hail
and torrential downpours...as well as frequent cloud to ground
lightning.
Storms have fired up along a weak lake boundary (with sfc
convergence) along the NY Thruway corridor this afternoon. A few
of these storms have already been severe, with reports of penny
size hail and wind damage to trees, wires etc. A few other
storms have also developed across NE PA, specifically the
Wyoming Valley and Poconos. These seem to be weakening at the
moment, as bulk effective shear is very low down in this region.
The environment is a bit more favorable across CNY, with 20-25
kts of bulk effective shear and MLCAPE surpassing 2000 J/Kg on
the 19z SPC analysis. This is giving a supercell parameter just
over 2 from Syracuse east to Utica...which is rather favorable.
As expected DCAPE is 800-1000 J/kg, so plenty of potential
energy for localized microburst and strong wind gusts with these
storms. PWATS are also around 1.75 inches and therefore, if we
see any additional back building or training storms localized
flash-flood may become more of an issue.
Latest CAMS show just isolated to widely scattered storm
coverage into the evening hours across much of the area. Then
perhaps a brief break during the late evening. However, another
round of showers and storms will be possible overnight as the
convection from the Ohio Valley and Great lakes tries to press
east into our CNY zones. Still uncertainty on how well these
storms will hold together, so just went with chance PoPs for
now. Otherwise it will be another warm and muggy night with lows
in the upper 60s to mid-70s.
Wednesday should feature partly sunny skies in the morning,
before scattered thunderstorms redevelop across western NY by
midday or early afternoon. Then, scattered to numerous thunderstorms
will develop areawide and move east-southeast along an
advancing cold front in the afternoon and evening hours. The
main time frame for possible severe thunderstorms appears to be
from 2 PM to 10 PM. As mentioned above, almost all of our CWA is
now under a slight risk from SPC. Deep layer shear is much
higher tomorrow, between 30-45 kts, with MLCAPE again between
2000-3000 J/Kg. PWATS will once again be between 1.75 to 2.00",
so isolated flash flooding remains possible.
It won't be quite as hot tomorrow across CNY, but from the
Southern Tier southward into NE PA another very hot and humid
day is forecast. Therefore, decided to issue a heat advisory for
Tompkins,Chemung,Tioga,Broome and Sullivan county in NY, along
with all of our NE PA counties. Maximum heat index values in the
advisory areas will be 95 to 104 degrees.
The frontal boundary slows and somewhat stalls over NE PA and
southern NY Wednesday night. This will act as a focal point for
some additional scattered showers and isolated t'storms. It will
be slightly cooler, with overnight lows in the mid to upper 60s.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A trough of low pressure will be the main weather driver for this
period. This trough will dig into the Great Lakes region
Wednesday night into Thursday morning, pushing a cold front
through our area. Rain showers and thunderstorms should fire
along this front late Wednesday night, which will slowly move
west to east through the day. The Twin Tiers will have the best
chance to see precipitation as the front moves through the
area. Continued shortwaves will stream through the trough,
allowing scattered rain showers and thunderstorms to persist
into the overnight hours.
On Friday, the upper level trough cuts off over the Great Lakes and
digs further into the Ohio River Valley. This keeps our area on
the leading edge of the trough, generating scattered rain
showers and thunderstorms throughout the day. Thunderstorm
chances diminish after daytime heating subsides but rain shower
chances will continue into the overnight. Rainfall amounts
during this period could reach a couple of inches across The
Twin Tiers, Catskills and Poconos, with locally higher amounts
over areas impacted by several storms.
Temperatures for this period will start off Thursday morning in
the mid to upper 60s, but as the front moves through and
advects in a cooler, dryer airmass, temps will only reach the
mid to upper 70s with dewpoints dropping throughout the day. Low
temps Thursday night into Friday morning will see areas in the
mid to upper 50s with dryer air in place. Fridays highs will
range in the 70s across the CWA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models have been in pretty good agreement on the evolution of
the trough over our area through the extended period. The upper low
cuts off over Ohio and moves eastward, south of our area. This
allows for a chance PoPs to occur through early next week, with
thunderstorms during daytime heating and rain showers occurring
in the overnight hours. Temperatures will be relatively cool
during the weekend as the trough sits over us, with highs in the
70s and lows in the 50s. A slight warming trend will occur into
early next week, with highs getting back into the low to mid
80s.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Mainly VFR conditions expected to prevail into this evening.
However, another round of scattered thunderstorms is now
developing, which will cause brief periodic restrictions from
through at least 00-02z. Highest confidence for a thunderstorm
to impact SYR.
Then, there is still a good deal of uncertainty regarding
convection later overnight. There is the potential for scattered
nocturnal storms, but the location and timing is still not
certain. The latest hi-res guidance would suggest another round
of showers and t'storms across central NY (mainly ITH-SYR-RME
terminals) between about 05-10z early Wednesday morning. It's
also possible these clip ELM and BGM. For now, only included
PROB30 groups at ITH-SYR-RME for this potential.
Fog may redevelop at ELM tonight if the convection holds off.
Winds will remain out of the west/nw with gusts 15 to 20 kt
this afternoon.
After 12z Wednesday expect prevailing VFR conditions areawide
for the rest of the morning and midday. Then, scattered t'storms
will redevelop around or just after 18z across CNY.
Outlook...
Wednesday afternoon and Wed night...Scattered to numerous
thunderstorms and associated IFR restrictions. Some of the
storms may produce strong wind gusts and heavy rain.
Thursday through Saturday...Again mainly VFR but restrictions
likely in showers and thunderstorms especially in the afternoon.
Sunday...Showers and possible thunderstorms with occasional
restrictions.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ038>040-043-
044-047-048-072.
Heat Advisory from 10 AM to 8 PM EDT Wednesday for PAZ038>040-
043-044-047-048-072.
NY...Heat Advisory until 8 PM EDT this evening for NYZ015>018-
022>025-036-037-044>046-055>057-062.
Heat Advisory from 10 AM to 8 PM EDT Wednesday for NYZ024-025-
055-056-062.
&&
SYNOPSIS...MJM
NEAR TERM...MJM
SHORT TERM...JTC
LONG TERM...JTC
AVIATION...BJT/MJMHazardous weather outlook, Jun 29, 3:37 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 337 PM EDT Tue Jun 29 2021 NYZ024-025-055-056-062-PAZ038>040-043-044-047-048-072-301945- Chemung-Tompkins-Tioga-Broome-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 337 PM EDT Tue Jun 29 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms will develop this evening. A few storms may be strong to severe, producing heavy rainfall and strong gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms on Wednesday. A slow-moving front will trigger scattered severe thunderstorms, with gusty winds and large hail possible. Some of these storms may also be capable of producing heavy rain which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-301945- Northern Oneida- 337 PM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will develop this evening. A few storms may be strong to severe producing, heavy rainfall and strong gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for severe thunderstorms on Wednesday. A slow-moving front will trigger isolated severe thunderstorms, with gusty winds and hail possible. Some of these storms may also be capable of producing heavy rain which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ015>018-022-023-036-037-044>046-057-301945- Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Madison- Southern Oneida-Cortland-Chenango-Otsego-Delaware- 337 PM EDT Tue Jun 29 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms will develop this evening. A few storms may be strong to severe, producing heavy rainfall and strong gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a slight risk for severe thunderstorms on Wednesday. A slow-moving front will trigger scattered severe thunderstorms, with gusty winds and large hail possible. Some of these storms may also be capable of producing heavy rain which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jun 29, 6:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
628 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG BESEMER 42.39N 76.42W
06/29/2021 TOMPKINS NY FIRE DEPT/RESCUE
TREE DOWN ON POWERLINES ON BANKS ROAD NEAR
BROOKTONDALE ROAD. APPARENTLY DUE TO OUTFLOW
BOUNDARY WINDS.
&&
MPHSpecial weather statement, Jun 29, 6:34 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
634 PM EDT Tue Jun 29 2021
NYZ024-025-044-045-055-056-292300-
Chemung-Chenango-Cortland-Tioga-Broome-Tompkins-
634 PM EDT Tue Jun 29 2021
... A Burst of Wind Well Ahead of Any Thunderstorms ...
An outflow boundary producing wind gusts of 40-50 mph is located
from Huntsville to Speedville to North Spencer moving southeast.
Through 7 pm this boundary will move into Southern Cortland, Western
Broome and Tioga counties. This burst of wind may down a dead tree
or two.
LAT...LON 4259 7616 4242 7561 4200 7605 4200 7615
4222 7666
TIME...MOT...LOC 2231Z 302DEG 37KT 4251 7610 4220 7641
MWGSpecial weather statement, Jun 29, 6:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Binghamton NY
641 PM EDT Tue Jun 29 2021
PAZ044-047-292315-
Luzerne-Lackawanna-
641 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LACKAWANNA AND EAST
CENTRAL LUZERNE COUNTIES...
At 641 PM EDT, a strong thunderstorm was located near Bear Creek, or
9 miles southeast of Wilkes-Barre, moving east at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bear Creek, White Haven, Laurel Run, Lehigh, Penn Lake Park, Bear
Creek Village, Gouldsboro, Stoddartsville, Mountain Top and Tunnel.
LAT...LON 4103 7584 4121 7587 4129 7544 4126 7544
4124 7549 4122 7552 4122 7554 4112 7563
4112 7565 4113 7568 4109 7577 4105 7577
4102 7574
TIME...MOT...LOC 2241Z 262DEG 9KT 4114 7576
HLCLocal storm report, Jun 29, 6:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
643 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 2 SE WILLETS 42.70N 76.66W
06/29/2021 CAYUGA NY FIRE DEPT/RESCUE
TREE DOWN ACROSS LEDYARD ROAD AT BLACK ROCK
ROAD. REPORTED AT 1835 EDT, TIME OF EVENT
ESTIMATED.
&&
MPHLocal storm report, Jun 29, 6:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
649 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 E COMO 42.68N 76.22W
06/29/2021 CORTLAND NY FIRE DEPT/RESCUE
BROKEN POLES, ON FIRE, DOWN ACROSS NY-41
JUST SOUTH OF WEST SCOTT ROAD, SHUTTING DOWN
HIGHWAY.
&&
MPHLocal storm report, Jun 29, 6:53 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
653 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 1 WSW SCOTT 42.73N 76.24W
06/29/2021 CORTLAND NY FIRE DEPT/RESCUE
TREE DOWN ON GLEN HAVEN ROAD NEAR NY-41,
BLOCKING ROAD.
&&The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:30 PM EDT | Special Weather Statement | BGM | Seneca | 30 min |
| Jun 28, 9:59 PM EDT | Special Weather Statement | BGM | Seneca | 31 min |
| Jun 29, 2:21 PM EDT | Special Weather Statement | BGM | Onondaga | 24 min |
| Jun 29, 2:29 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 31 min |
| Jun 29, 2:58 PM EDT | Special Weather Statement | BGM | Onondaga | 32 min |
| Jun 29, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 35 min |
| Jun 29, 3:30 PM EDT | Heat Advisory | BGM | Broome, Chemung, Sullivan, Tioga, Tompkins | 29 hr |
| Jun 29, 3:41 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 34 min |
| Jun 29, 3:44 PM EDT | Areal Flood Advisory | BGM | Madison, Onondaga | 3 hr |
| Jun 29, 3:52 PM EDT | Special Weather Statement | BGM | Oneida | 23 min |
| Jun 29, 4:04 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 26 min |
| Jun 29, 4:12 PM EDT | Special Weather Statement | BGM | Seneca | 33 min |
| Jun 29, 4:15 PM EDT | Special Weather Statement | BGM | Oneida | 30 min |
| Jun 29, 4:21 PM EDT | Special Weather Statement | BGM | Yates | 24 min |
| Jun 29, 4:28 PM EDT | Special Weather Statement | BGM | Madison | 32 min |
| Jun 29, 4:40 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 35 min |
| Jun 29, 4:47 PM EDT | Special Weather Statement | BGM | Yates | 43 min |
| Jun 29, 5:01 PM EDT | Areal Flood Advisory | BGM | Steuben, Yates | 119 min |
| Jun 29, 5:09 PM EDT | Severe Thunderstorm Warning | BGM | Seneca, Yates | 51 min |
| Jun 29, 5:16 PM EDT | Special Weather Statement | BGM | Otsego | 44 min |
| Jun 29, 5:26 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 34 min |
| Jun 29, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Schuyler, Seneca, Steuben, Tompkins and 1 more | 62 min |
| Jun 29, 5:58 PM EDT | Special Weather Statement | BGM | Otsego | 47 min |
| Jun 29, 6:00 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 27 min |
| Jun 29, 6:09 PM EDT | Special Weather Statement | BGM | Onondaga | 36 min |
| Jun 29, 6:16 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 44 min |
| Jun 29, 6:21 PM EDT | Special Weather Statement | BGM | Tompkins | 24 min |
| Jun 29, 6:34 PM EDT | Special Weather Statement | BGM | Tioga | 26 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.